# SDR SIMA952731

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448713
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,019 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ORD - FLT NR 4058 - NR 2 TQ DROPPED TO 50 PERCENT WITH POWER LEVERS IN NOTCH.  ATTEMPTED EEC RESET, CAUSING ENGINE FAILURE.  WHEN TQ DROPPED TO 50 PERCENT ALL OTHER PARAMETERS FOLLOWED.  REPLACED RT ENGINE FUEL SYSTEM COMPONENTS INCLUDING FLOW DIVIDER, FUEL PUMP, HMU, MFC AND FUEL NOZZLES.  PERFORMED ENGINE GROUND CHECKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
